# SDR SWAA2025021484913

- Difficulty date: January 10, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 65,760 hours, 39,366 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH LOWER HORIZONTAL STABILIZER SKIN. AT STAB STA 184.70; 26.5' FROM FWD EDGE; 0.9' IN LENGTH (MARKED)<[01] ACCOMPLISHED REPAIR OF CRACK ON RH LOWER HORIZONTAL STABILIZER SKIN. AT STAB STA 184.70; 26.5' FROM FWD EDGE PER SWA EA #25-155-00108;[02] VERIFIED CORRECTIVE ACTION 1
